# SDR UALA2011052502547

- Difficulty date: May 24, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 46,077 hours, 12,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 1b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B, FOUND FWD EEL STRIP BROKEN.  REPLACED AND OP-CHECK SATISFACTORY.
